# SDR DALA14013185656

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR ACTUATOR ACCESS PANEL 193BL HAS EROSION DAMAGE ON L/E.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON RAM ACTUATOR ACCESS PANEL 193BL IAW SRM 51-70-05 AND ER/A 522503-14.
